# SDR C2XA01IA306

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192858322
- Condition: Broken
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT GALLEY OVERHEAD EMERGENCY EXIT LIGHT WAS INOP. MAINTENANCE REPAIRED A BROKEN WIRE ON THE AFFECTED LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
